MathSciNet Relay Station
MathSciNet bibliographic data
MR972230 11G20 (14G20)
Freije, Richard M. A $p$-adic analogue of the Gauss-Bonnet theorem for certain Mumford curves. Proc. Amer. Math. Soc. 107 (1989), no. 2, 323–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement